Search Results

There are 8983 results for: content related to: Optimization of unsteady incompressible Navier–Stokes flows using variational level set method

  1. A numerical analysis of a class of generalized Boussinesq-type equations using continuous/discontinuous FEM

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 7, 10 July 2012, Pages: 1186–1218, N.D. Lopes, P.J.S. Pereira and L. Trabucho

    Version of Record online : 19 JUL 2011, DOI: 10.1002/fld.2631

  2. A thermodynamic and dynamic subgrid closure model for two-material cells

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 2, 20 September 2013, Pages: 130–151, Mingyu Sun

    Version of Record online : 20 MAR 2013, DOI: 10.1002/fld.3791

  3. An efficient and stable finite element solver of higher order in space and time for nonstationary incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 11, 20 December 2013, Pages: 927–952, S. Hussain, F. Schieweck and S. Turek

    Version of Record online : 24 JUL 2013, DOI: 10.1002/fld.3831

  4. Continuous and discrete adjoints to the Euler equations for fluids

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 2, 20 September 2012, Pages: 135–157, F. Alauzet and O. Pironneau

    Version of Record online : 3 OCT 2011, DOI: 10.1002/fld.2681

  5. An exact non-linear Navier–Stokes compressible-flow solution for CFD code verification

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 2, 20 May 2013, Pages: 157–176, Joe Iannelli

    Version of Record online : 7 SEP 2012, DOI: 10.1002/fld.3731

  6. An unstructured finite-volume method for coupled models of suspended sediment and bed load transport in shallow-water flows

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 9, 30 July 2013, Pages: 967–993, Fayssal Benkhaldoun, Imad Elmahi, Saida Sari and Mohammed Seaid

    Version of Record online : 15 JAN 2013, DOI: 10.1002/fld.3771

  7. Wet/dry areas method for interfacial (free surface) flow

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 3, 30 January 2013, Pages: 316–338, Xianyun Wen

    Version of Record online : 20 MAR 2012, DOI: 10.1002/fld.3661

  8. On unconditionally positive implicit time integration for the DG scheme applied to shallow water flows

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 2, 20 September 2014, Pages: 69–94, A. Meister and S. Ortleb

    Version of Record online : 4 JUN 2014, DOI: 10.1002/fld.3921

  9. A design of residual error estimates for a high order BDF-DGFE method applied to compressible flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 6, 30 October 2013, Pages: 523–559, V. Dolejší

    Version of Record online : 27 MAY 2013, DOI: 10.1002/fld.3811

  10. Efficient second-order time integration for single-species aerosol formation and evolution

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 5, 20 February 2014, Pages: 313–334, Christoph Winkelmann, Markus Nordlund, Arkadiusz K. Kuczaj, Steffen Stolz and Bernard J. Geurts

    Version of Record online : 18 OCT 2013, DOI: 10.1002/fld.3851

  11. Implicit implementation of the AUSM +  and AUSM + up schemes

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 10, 10 August 2014, Pages: 687–712, S. Colonia, R. Steijl and G. N. Barakos

    Version of Record online : 18 FEB 2014, DOI: 10.1002/fld.3891

  12. Remarks on the numerical solution of the adjoint quasi-one-dimensional Euler equations

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 966–982, C. Lozano and J. Ponsin

    Version of Record online : 8 JUL 2011, DOI: 10.1002/fld.2621

  13. SWASHES: a compilation of shallow water analytic solutions for hydraulic and environmental studies

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 3, 30 May 2013, Pages: 269–300, Olivier Delestre, Carine Lucas, Pierre-Antoine Ksinant, Frédéric Darboux, Christian Laguerre, T.-N.-Tuoi Vo, François James and Stéphane Cordier

    Version of Record online : 25 OCT 2012, DOI: 10.1002/fld.3741

    Corrected by:

    Erratum: SWASHES: a compilation of shallow water analytic solutions for hydraulic and environmental studies

    Vol. 74, Issue 3, 229–230, Version of Record online: 28 NOV 2013

  14. Numerical methods for a fluid mixture model

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 1, 10 January 2013, Pages: 1–12, Quanxiang Wang, Suli Lin and Zhiyue Zhang

    Version of Record online : 9 JAN 2012, DOI: 10.1002/fld.3639

  15. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  16. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  17. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  18. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  19. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  20. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Version of Record online : 20 MAY 2014, DOI: 10.1002/fld.3920